* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Robust H∞ Filtering for Uncertain Two-Dimensional Discrete Systems with State-Varying Delays

Huiling Xu and Yun Zou
International Journal of Control, Automation, and Systems, vol. 8, no. 4, pp.720-726, 2010

Abstract : This paper is concerned with the problem of robust filtering for uncertain 2-D discrete systems in For-nasini-Marchesini second local state-space model with state-varying delays. The parameter uncertainty is assumed to be norm-bounded. A 2-D stable filter is designed to ensure that a prescribed H∞ performance level is fulfilled for all admissible uncertainties. A linear matrix inequality (LMI) ap-proach is developed to solve the above problem, and delay-dependent conditions for the solvability are obtained. A illustrative example is provided to demonstrate the feasibility and effectiveness of the proposed method.

Keyword : Discrete systems, linear matrix inequality (LMI), robust H∞ filtering, state-varying delay, two-dimensional systems.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782